PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 69 | 2 | 99-105
Tytuł artykułu

Poincaré theorem and nonlinear PDE's

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A family of formal solutions of some type of nonlinear partial differential equations is found. Terms of such solutions are Laplace transforms of some Laplace distributions. The series of these distributions are locally finite.
Rocznik
Tom
69
Numer
2
Strony
99-105
Opis fizyczny
Daty
wydano
1998
otrzymano
1996-12-16
poprawiono
1997-11-05
Twórcy
  • Institute of Mathematics, Cracow Pedagogical University, Podchorążych 2, 30-084 Kraków, Poland
Bibliografia
  • [1] V. I. Arnold, Additional Topics in the Theory of Ordinary Differential Equations, Nauka, Moscow, 1978 (in Russian).
  • [2] A. Bobylev, Poincaré theorem, Boltzmann equation and KdV-type equations, Dokl. Akad. Nauk SSSR 256 (1981), 1341-1346 (in Russian).
  • [3] R. R. Rosales, Exact solutions of some nonlinear evolution equations, Stud. Appl. Math. 59 (1978), 117-151.
  • [4] Z. Szmydt and B. Ziemian, Laplace distributions and hyperfunctions on ℝ̅ⁿ₊, J. Math. Sci. Tokyo 5 (1998), 41-74.
  • [5] B. Ziemian, Generalized analytic functions with applications to singular ordinary and partial differential equations, Dissertationes Math. 354 (1996).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv69z2p99bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.